MAUDE Adverse Event Report: TELEFLEX MEDICAL MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049807
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74g1801100 that belong to catalog number 1885 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history shows that the product was assembled and inspected according to our specifications.The customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.If defective sample becomes available at a later date this complaint will be updated as applicable.
 
Event or Problem Description
Reported event: the doctor found the tube broken when using it on the patient.It was changed to a new one.There was no impact on the patient.
 
Additional Manufacturer Narrative
Qn# (b)(4).Report 3004365956-2023-00004 is being retracted.The report was submitted by mistake.Teleflex no longer owns the registration.
 
Event or Problem Description

Brand Name
MICRO MIST NEBULIZER W/ELONG
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16283306
Report Number3004365956-2023-00004
Device Sequence Number4758220
Product Code CAF
UDI-Device Identifier14026704645920
UDI-Public14026704645920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model NumberIPN049807
Device Catalogue Number1885
Device Lot Number74G1801100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown